MA-Journal Papers(저널논문)

Recent Items

Collection's Items (Sorted by Submit Date in Descending order): 1661 to 1680 of 1707

1661
First-order system least squares for the Stokes and linear elasticity equations: Further results

Cai, Z; Lee, Chang-Ockresearcher; Manteuffel, TA; McCormick, SF, SIAM JOURNAL ON SCIENTIFIC COMPUTING, v.21, no.5, pp.1728 - 1739, 2000-05

1662
An algorithm for stylus instruments to measure aspheric surfaces

Lee, Chang-Ockresearcher; Park, K; Park, BC; Lee, YW, MEASUREMENT SCIENCE & TECHNOLOGY, v.16, no.5, pp.1215 - 1222, 2005-05

1663
A locking-free nonconforming finite element method for planar linear elasticity

Lee, Chang-Ockresearcher; Lee, J; Sheen, D, ADVANCES IN COMPUTATIONAL MATHEMATICS, v.19, no.1-3, pp.277 - 291, 2003-07

1664
Local Harmonic B(z) Algorithm With Domain Decomposition in MREIT: Computer Simulation Study

Seo, Jin Keun; Kim, Sung Wan; Kim, Sungwhan; Liu, Ji Jun; Woo, Eung Je; Jeon, Kiwan; Lee, Chang-Ockresearcher, IEEE TRANSACTIONS ON MEDICAL IMAGING, v.27, no.12, pp.1754 - 1761, 2008-12

1665
Preconditioners for the dual-primal FETI methods on nonmatching grids: Numerical study

Chang, YW; Kim, HH; Lee, Chang-Ockresearcher, COMPUTERS & MATHEMATICS WITH APPLICATIONS, v.51, no.5, pp.697 - 712, 2006-03

1666
Frequency domain formulation of linearized Navier-Stokes equations

Lee, Chang-Ockresearcher; Lee, J; Sheen, D, COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, v.187, no.1-2, pp.351 - 362, 2000

1667
Convergence in L-p space for the homogenization problems of elliptic and parabolic equations in the plane

Choe, HJ; Kong, KB; Lee, Chang-Ockresearcher, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.287, no.2, pp.321 - 336, 2003-11

1668
Multigrid methods for the pure traction problem of linear elasticity: Mixed formulation

Lee, Chang-Ockresearcher, SIAM JOURNAL ON NUMERICAL ANALYSIS, v.35, no.1, pp.121 - 145, 1998-02

1669
A parallel Gauss-Seidel method using NR data flow ordering

Kim, T; Lee, Chang-Ockresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.99, no.2-3, pp.209 - 220, 1999-03

1670
A frequency-domain parallel method for the numerical approximation of parabolic problems

Lee, Chang-Ockresearcher; Lee, J; Sheen, D; Yeom, Y, COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, v.169, no.1-2, pp.19 - 29, 1999-01

1671
First-order system least squares for the Oseen equations

Kim, SD; Lee, Chang-Ockresearcher; Manteuffel, TA; McCormick, SF; Rohrle, O, NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS, v.13, no.7, pp.523 - 542, 2006-09

1672
A conforming mixed finite element method for the pure traction problem of linear elasticity

Lee, Chang-Ockresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.93, no.1, pp.11 - 29, 1998-07

1673
A variational approach to blending based on warping for non-overlapped images

Lee, Chang-Ockresearcher; Jeon, K; Ha, Y; Hahn, J, COMPUTER VISION AND IMAGE UNDERSTANDING, v.105, no.2, pp.112 - 120, 2007-02

1674
Helly-type theorems for line transversals to disjoint unit balls

Cheong, Otfriedresearcher; Goaoc, Xavier; Holmsen, Andreas Fresearcher; Petitjean, Sylvain, DISCRETE & COMPUTATIONAL GEOMETRY, v.39, pp.194 - 212, 2008-03

1675
Geometric structures on low-dimensional manifolds

Choi, Suhyoungresearcher, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.40, no.2, pp.319 - 340, 2003-03

1676
Convex decompositions of real projective surfaces. III: for closed or nonorientable surfaces

Choi, Suhyoungresearcher, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.33, no.4, pp.1139 - 1171, 1996-04

1677
CONVEX DECOMPOSITIONS OF REAL PROJECTIVE SURFACES .2. ADMISSIBLE DECOMPOSITIONS

Choi, Suhyoungresearcher, JOURNAL OF DIFFERENTIAL GEOMETRY, v.40, no.2, pp.239 - 283, 1994-09

1678
CONVEX DECOMPOSITIONS OF REAL PROJECTIVE SURFACES .1. PI-ANNULI AND CONVEXITY

Choi, Suhyoungresearcher, JOURNAL OF DIFFERENTIAL GEOMETRY, v.40, no.1, pp.165 - 208, 1994-07

1679
The Margulis lemma and the thick and thin decomposition for convex real projective surfaces

Choi, Suhyoungresearcher, ADVANCES IN MATHEMATICS, v.122, no.1, pp.150 - 191, 1996-09

1680
Maximal tubes under the deformations of 3-dimensional hyperbolic cone-manifolds

Choi, Suhyoungresearcher; Lee, J, SIBERIAN MATHEMATICAL JOURNAL, v.47, no.5, pp.955 - 974, 2006-09

Discover

Type

Open Access

Subject

. next

rss_1.0 rss_2.0 atom_1.0